# SDR 95UAL900344

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: B-Nut
- Part number: 251W315012
- Condition: Loose
- Location: Rudder Control
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND ODOR IN CABIN.  SMOKE DUE TO INGESTION OF HYDRAULIC FLUID INTO APU AIR INLET.  LOOSE B-NUT ON RETURN LINE FOR RUDDER LOWER POWER CONTROL UNIT DETERMINED TO BE SOURCE OF LEAK.  B-NUT TIGHTENED, OIL RESIDUE CLEANED UP AND PNEUMATIC AND AIR CONDITIONING DUCTING PURGED USING HIGH TEMPERATURE AIR.
